Alert archive / Louisiana / River Flood Warnings in 2017
River Flood Warning 22, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at Apr 3, 2017, 10:52 AM CDT for Saint Tammany Parish, Louisiana. It took effect at Apr 3, 2017, 4:41 PM CDT. It was in force for 35 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2017, 10:52 AM CDT (15:52 UTC)
- In effect from
- Apr 3, 2017, 4:41 PM CDT
- Expired
- Apr 5, 2017, 3:45 AM CDT
- In force
- 35 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Saint Tammany Parish, LA
The river
Written for the forecast point Tchefuncte River near Covington (CUSL1). The gauge peaked at 22.60 ft at Apr 4, 2017, 12:00 AM CDT.
- Action stage
- 18 ft
- Minor stage
- 20 ft
- Moderate stage
- 25 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07375050, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
841 WGUS44 KLIX 031552 FLWLIX BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service New Orleans/Baton Rouge, LA 1052 AM CDT Mon Apr 3 2017 ...The National Weather Service in New Orleans Baton Rouge has issued a flood warning for the following rivers in Louisiana... Tchefuncte River Above U.S. Highway 190 Near Covington affecting St. Tammany Parish PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 12 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && LAC103-041700- /O.NEW.KLIX.FL.W.0022.170403T2141Z-170404T1700Z/ /CUSL1.1.ER.170403T2141Z.170404T0000Z.170404T1100Z.NO/ 1052 AM CDT Mon Apr 3 2017 The National Weather Service in New Orleans/Baton Rouge has issued a * Flood Warning for The Tchefuncte River Above U.S. Highway 190 Near Covington. * from this afternoon to Tuesday afternoon. * At 7:30 AM Monday the stage was 15.9 feet. * Minor flooding is forecast. * Flood stage is 20.0 feet. * Forecast...Rise above flood stage by early this afternoon and continue to rise to near 20.5 feet by this evening. The river will fall below flood stage by early tomorrow evening. * Impact...At 18.0 feet...The Camp Tchefuncte softball field will be under water. The camp parking lot is threatened with flooding and vehicles are advised to be moved if higher river stages are anticipated. && LAT...LON 3056 9016 3051 9027 3041 9018 3046 9007 && LAT...LON 3056 9016 3051 9027 3041 9018 3046 9007 $$
3 follow-up statements
872 WGUS84 KLIX 040248 FLSLIX lixFlood Statement National Weather Service New Orleans/Baton Rouge, LA 948 PM CDT Mon Apr 3 2017 ...The flood warning continues for the following rivers in Louisiana... The Tchefuncte River Above U.S. Highway 190 Near Covington affecting St. Tammany Parish PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 12 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && LAC103-042136- /O.EXT.KLIX.FL.W.0022.000000T0000Z-170404T2136Z/ /CUSL1.1.ER.000000T0000Z.170404T0600Z.170404T1536Z.NO/ 948 PM CDT Mon Apr 3 2017 ...Flood Warning extended until Tuesday afternoon...The Flood Warning continues for The Tchefuncte River Above U.S. Highway 190 Near Covington. * until Tuesday afternoon. * At 8:30 PM Monday the stage was 22.4 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 20.0 feet. * Forecast...The river is expected to continue rising until cresting at or near 22.5 feet by late tonight. The river is expected to fall below flood stage tomorrow morning. * Impact...At 22.0 feet...Tchefuncte River camp grounds will be under a few inches of water. The Goodbee commumunity is threatened with flooding. Water will invade Camp Tchefuncte's parking lot. Vehicles must be removed to higher ground. * Impact...At 20.0 feet...Water will invade Camp Tchefuncte's parking lot. Vehicles must be removed to higher ground. * Impact...At 18.0 feet...The Camp Tchefuncte softball field will be under water. The camp parking lot is threatened with flooding and vehicles are advised to be moved if higher river stages are anticipated. && LAT...LON 3056 9016 3051 9027 3041 9018 3046 9007 $$
287 WGUS84 KLIX 041556 FLSLIX Flood Statement National Weather Service New Orleans/Baton Rouge, LA 1056 AM CDT Tue Apr 4 2017 ...The flood warning continues for the following rivers in Louisiana... Amite River At Denham Springs affecting East Baton Rouge and Livingston Parishes Amite River At Bayou Manchac Point affecting East Baton Rouge Parish Tickfaw River at Liverpool affecting St. Helena Parish Tickfaw River Near Montpelier affecting St. Helena Parish Tangipahoa River Near Robert affecting Tangipahoa Parish Tchefuncte River Above U.S. Highway 190 Near Covington affecting St. Tammany Parish Bogue Falaya River At Boston St in Covington affecting St. Tammany Parish PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 12 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && LAC033-063-052156- /O.EXT.KLIX.FL.W.0028.170405T0224Z-170406T0936Z/ /DENL1.1.ER.170405T0224Z.170405T1200Z.170406T0336Z.NO/ 1056 AM CDT Tue Apr 4 2017 ...Flood Warning extended until late Wednesday night...The Flood Warning continues for The Amite River At Denham Springs. * from this evening to late Wednesday night. * At 10:00 AM Tuesday the stage was 27.9 feet. * Minor flooding is forecast. * Flood stage is 29.0 feet. * Forecast...Rise above flood stage by tonight and continue to rise to near 29.5 feet by tomorrow morning. The river will fall below flood stage by tomorrow late evening. * Impact...At 29.0 feet...Flooding will begin in the westernmost parts of Denham Springs. && LAT...LON 3050 9102 3050 9093 3040 9102 3040 9092 $$ LAC033-052156- /O.EXT.KLIX.FL.W.0027.170405T1200Z-170406T0000Z/ /BYML1.1.ER.170405T1200Z.170405T1200Z.170405T1800Z.NO/ 1056 AM CDT Tue Apr 4 2017 ...Flood Warning extended until Wednesday evening...The Flood Warning continues for The Amite River At Bayou Manchac Point. * from Wednesday morning to Wednesday evening. * At 8:54 AM Tuesday the stage was 5.8 feet. * Flood stage is 9.0 feet. * Forecast...The river is expected to rise to near flood stage tomorrow morning and then fall to 8 feet by Thursday night. * Impact...At 9.0 feet...The river will begin to flood property along Bayou Manchac and the Amite River. Amite River Road and Horseshoe Drive will be flooded. && LAT...LON 3040 9092 3040 9102 3031 9090 3037 9084 $$ LAC091-051200- /O.EXT.KLIX.FL.W.0031.000000T0000Z-170405T1200Z/ /LPOL1.1.ER.170404T0630Z.170404T1100Z.170405T0600Z.NO/ 1056 AM CDT Tue Apr 4 2017 ...Flood Warning extended until Wednesday morning...The Flood Warning continues for The Tickfaw River at Liverpool. * until Wednesday morning. * At 10:15 AM Tuesday the stage was 9.1 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 9.0 feet. * Forecast... The river is expected to continue falling to below flood stage by early tomorrow morning. * Impact...At 9.0 feet...Pastures and crop land adjacent to the river will flood. Rural areas near the river will be threatened with flooding. && LAT...LON 3114 9051 3114 9063 3088 9074 3088 9061 $$ LAC091-051200- /O.EXT.KLIX.FL.W.0026.170405T0000Z-170405T1200Z/ /MONL1.1.ER.170405T0000Z.170405T0000Z.170405T0600Z.NO/ 1056 AM CDT Tue Apr 4 2017 ...Flood Warning extended until Wednesday morning...The Flood Warning continues for The Tickfaw River Near Montpelier. * from this evening to Wednesday morning. * At 10:30 AM Tuesday the stage was 12.6 feet. * Flood stage is 13.0 feet. * Forecast...The river is expected to rise to near flood stage this evening and fall to 12 feet by Wednesday afternoon. * Impact...At 13.0 feet...The low banks will overflow threatening commercial interests near the river with flooding. * Impact...At 12.5 feet...Forestry and sand and gravel operations will be curtailed. && LAT...LON 3088 9061 3088 9074 3061 9070 3061 9057 $$ LAC105-052156- /O.EXT.KLIX.FL.W.0016.000000T0000Z-170407T0500Z/ /ROBL1.1.ER.170404T1501Z.170405T1200Z.170406T2300Z.NO/ 1056 AM CDT Tue Apr 4 2017 The Flood Warning continues for The Tangipahoa River Near Robert. * until late Thursday night. * At 9:30 AM Tuesday the stage was 14.9 feet. * Minor flooding is forecast. * Flood stage is 15.0 feet. * Forecast...Rise above flood stage by late this morning and continue to rise to near 17.0 feet by tomorrow morning. The river will then fall below flood stage by Thursday evening. * Impact...At 17.0 feet...Low places along Highway 22 south of Robert will be under water. Water will approach the entrance of Hidden Oaks Campground. Trailers at the camp ground will be unable to be moved out when the river reaches 18 feet. * Impact...At 16.0 feet...Minor flooding near the river with beach areas under water. * Impact...At 15.0 feet...Minor flooding near the river. && LAT...LON 3069 9043 3069 9050 3030 9030 3036 9025 $$ LAC103-051048- /O.EXT.KLIX.FL.W.0022.000000T0000Z-170405T1048Z/ /CUSL1.1.ER.000000T0000Z.170404T1215Z.170405T0448Z.NO/ 1056 AM CDT Tue Apr 4 2017 ...Flood Warning extended until late tonight...The Flood Warning continues for The Tchefuncte River Above U.S. Highway 190 Near Covington. * until late tonight. * At 10:30 AM Tuesday the stage was 21.9 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 20.0 feet. * Forecast...The river will continue to fall to below flood stage by tonight. * Impact...At 20.0 feet...Water will invade Camp Tchefuncte's parking lot. Vehicles must be removed to higher ground. * Impact...At 18.0 feet...The Camp Tchefuncte softball field will be under water. The camp parking lot is threatened with flooding and vehicles are advised to be moved if higher river stages are anticipated. && LAT...LON 3056 9016 3051 9027 3041 9018 3046 9007 $$ LAC103-050900- /O.EXT.KLIX.FL.W.0024.000000T0000Z-170405T0900Z/ /CVEL1.1.ER.000000T0000Z.170404T1000Z.170405T0300Z.NO/ 1056 AM CDT Tue Apr 4 2017 The Flood Warning continues for The Bogue Falaya River At Boston St in Covington. * until late tonight. * At 10:30 AM Tuesday the stage was 8.3 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 6.0 feet. * Forecast...The river will continue to fall to below flood stage by tonight. * Impact...At 7.0 feet...Water will rise onto the right bank flooding property of the bogue falaya towers at east Boston Street and threatening commercial property on the left bank near Military Road. Bogue falaya river park and christ episcopal school grounds will begin to flood * Impact...At 6.0 feet...The river will leave its banks under the Boston Street bridge and begin to flood the boston towers property && LAT...LON 3052 9004 3052 9014 3042 9016 3042 9004 $$
591 WGUS84 KLIX 050143 FLSLIX Flood Statement National Weather Service New Orleans/Baton Rouge, LA 843 PM CDT Tue Apr 4 2017 ...The flood warning continues for the following river in Louisiana... The Tchefuncte River Above U.S. Highway 190 Near Covington affecting St. Tammany Parish PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 12 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && LAC103-050845- /O.EXT.KLIX.FL.W.0022.000000T0000Z-170405T0845Z/ /CUSL1.1.ER.000000T0000Z.170404T1215Z.170405T0245Z.NO/ 843 PM CDT Tue Apr 4 2017 The Flood Warning continues for The Tchefuncte River Above U.S. Highway 190 Near Covington. * until late tonight. * At 7:30 PM Tuesday the stage was 20.4 feet. * Minor flooding is occurring. * Flood stage is 20.0 feet. * Forecast...The river has already crested and is expected to fall below flood stage by around 11 PM tonight. * Impact...At 20.0 feet...Water will invade Camp Tchefuncte's parking lot. Vehicles must be removed to higher ground. * Impact...At 18.0 feet...The Camp Tchefuncte softball field will be under water. The camp parking lot is threatened with flooding and vehicles are advised to be moved if higher river stages are anticipated. && LAT...LON 3056 9016 3051 9027 3041 9018 3046 9007 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Apr 3, 3:35 AM CDT, 7 hours 17 minutes earlier.
Area forecast discussion, Apr 3, 3:35 AM CDT, 7 hours 17 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
335 AM CDT Mon Apr 3 2017
.SHORT TERM...
Large swaths of 4 to 6 inches of rain showing up in STP products.
Since very heavy rain continues over these same areas, expect to
see even higher accumulations this morning for some areas. Flash
flood warnings have already been activated for some of these
areas. Will keep all short and long fuse watch and advisory
products active this morning through their relative terms with
only one exception...the coastal flood advisory. This will be
cancelled as timing of winds easing will be the main issue. Winds
are expected to stay fairly strong through about 10am today. High
tide comes after noon. This should be enough time for water levels
to stagnate at higher than normal levels but not reaching flood
levels. All sh/ts activity will finally move out of the area by
afternoon; clearing from west to east. Westerly winds behind the
front will be rather light comparatively.
This current front will stall over the northern to central gulf
and begin moving back to the north as a warm front by Tuesday
ahead of another cold front that should move through Wednesday.
This front looks to be progressive and should move through more
rapidly. But winds behind this system promises to be a little
stronger and brings in cooler drier air.
.LONG TERM...
The next system to affect the area looks to be the start of next
week.
&&
.AVIATION...
MVFR to IFR category conditions will prevail through the early to
mid morning hours due to ceilings and convection. An area of
convection across about the northwest half of the P/CWA will push
west to east across the forecast area through the early morning
hours. The convection will push east of all the terminals by 14z or
so. VFR conditions will develop by afternoon and prevail through the
remainder of the TAF forecast period, except for patchy fog which
may impact some of the TAF sites toward daybreak Tuesday. 11
&&
.MARINE...
Small craft advisory conditions will prevail across the coastal
waters through the morning...and into the afternoon for areas of the
outer waters east of the Mississippi. A cold front will push east of
the area today before stalling out across the north Gulf and lifting
back north as a warm front on Tuesday. Another cold front will move
through the coastal waters Wednesday into Wednesday night. Winds in
advance of this front may flirt with small craft advisory criterion
at times late Tuesday night into Wednesday. In the wake of the
front, small craft advisory conditions will prevail Wednesday night
into Thursday before diminishing for the end of the week as high
pressure settles across the region. 11
&&
.DECISION SUPPORT...
DSS CODE...Orange.
DEPLOYED...None.
ACTIVATION...High Impact and coordinators desk, Ozone and Baton
Rouge Amateur Radio clubs.
ACTIVITIES...Short fused warnings, EM support.
Decision Support Service (DSS) Code Legend:
GREEN = No weather impacts that require action
BLUE = Long fused Watch/Warning/Advisory in effect or high
visibility event
YELLOW = Heightened impacts with short fused
Watch/Warning/Advisory issuances; Radar support
ORANGE = High Impacts - Slight to Moderate risk of severe weather;
Nearby tropical events, HAZMAT or other large episodes
RED = Full engagement for moderate risk of severe weather; Direct
tropical threats; events of national significance.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 79 56 85 63 / 30 10 0 30
BTR 80 58 84 66 / 10 0 0 30
ASD 82 60 84 69 / 70 10 0 30
MSY 82 62 84 69 / 60 10 0 30
GPT 79 64 81 72 / 90 10 0 30
PQL 80 60 84 69 / 100 10 0 30
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch until 3 PM CDT this afternoon for LAZ034>037-
039-040-046>050-056>072.
Wind Advisory until 10 AM CDT this morning for LAZ040-059>070.
GM...Small Craft Advisory until noon CDT today for GMZ530-532-534-536-
538-550-552-555-557-570-572.
Small Craft Advisory until 4 PM CDT this afternoon for GMZ575-
577.
MS...Flash Flood Watch until 3 PM CDT this afternoon for MSZ068>071-
077-080.
Wind Advisory until 10 AM CDT this morning for MSZ080>082.
GM...Small Craft Advisory until noon CDT today for GMZ532-534-536-538-
550-552-555-557-570-572.
Small Craft Advisory until 4 PM CDT this afternoon for GMZ577.
&&Hazardous weather outlook, Apr 3, 9:02 AM CDT, 1 hour 50 minutes before
Hazardous Weather Outlook National Weather Service New Orleans LA 902 AM CDT Mon Apr 3 2017 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-040215- Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana- East Feliciana-St. Helena-Washington-St. Tammany-Iberville- West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption- St. James-St. John The Baptist-Upper Lafourche-St. Charles- Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard- Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson- Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa- Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River- Hancock-Harrison-Jackson- 902 AM CDT Mon Apr 3 2017 This Hazardous Weather Outlook is for portions of Southeast Louisiana...South Mississippi and the adjacent coastal waters. .DAY ONE...Today and Tonight A few isolated thunderstorms may linger through the late morning hours, but the threat of severe weather and flash flooding has ended for southeast Louisiana and southern Mississippi. A small craft advisory is in effect through noon for all of the coastal waters, and through mid afternoon for the outer coastal waters east of the Mississippi River. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Scattered thunderstorms will be possible Tuesday night and Wednesday. However, severe thunderstorms are not expected at this time. Small craft advisory conditions will likely develop across the coastal waters in the wake of a cold front Wednesday night and Thursday. .SPOTTER INFORMATION STATEMENT... Please relay any reports of earlier severe weather or flash flooding to the National Weather Service at 5 0 4 5 2 2 7 3 3 0 or 9 8 5 6 4 9 0 4 2 9. 95/DM
In the hours before
Local storm report, Apr 3, 8:01 AM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
801 AM CDT MON APR 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 AM TORNADO 4 NNE COVINGTON 30.53N 90.09W
04/03/2017 ST. TAMMANY LA NWS EMPLOYEE
TREES DOWN ALONG SMITH RD BETWEEN HWY 1081 AND HWY
1082... TREE DOWN ON HOUSE. TIME ESTIMATED FROM RADAR.
&&
AKLocal storm report, Apr 3, 8:11 AM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
811 AM CDT MON APR 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 AM HEAVY RAIN WATSON 30.58N 90.95W
04/03/2017 M5.16 INCH LIVINGSTON LA COCORAHS
&&
AKSpecial weather statement, Apr 3, 8:15 AM CDT, 2 hours 37 minutes before
Special Weather Statement
National Weather Service New Orleans LA
815 AM CDT MON APR 3 2017
MSZ081-082-031345-
Jackson-Harrison-
815 AM CDT MON APR 3 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HARRISON AND
JACKSON COUNTIES...
At 814 AM CDT, a strong thunderstorm was located over Helena, or near
Escatawpa, moving east at 30 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Biloxi, Ocean Springs, Moss Point, St. Martin, Escatawpa, Gautier,
D'iberville, Wade, Latimer, Big Point, Helena, Gulf Hills, Hurley,
Vancleave, Gulf Park Estates and Hickory Hills.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3032 8848 3037 8859 3034 8874 3038 8882
3038 8877 3043 8884 3043 8885 3042 8889
3039 8886 3039 8892 3074 8888 3074 8841
3035 8839
TIME...MOT...LOC 1314Z 259DEG 28KT 3051 8847
AKLocal storm report, Apr 3, 8:26 AM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
826 AM CDT MON APR 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 AM TSTM WND DMG ENE MCNEIL 30.67N 89.64W
04/03/2017 PEARL RIVER MS EMERGENCY MNGR
MULTIPLE TREES BLOWN DOWN NEAR MILE MARKER 18 ALONG I-59
&&
CBANNANLocal storm report, Apr 3, 8:50 AM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
850 AM CDT MON APR 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 AM TSTM WND DMG 4 NW MADISONVILLE 30.44N 90.21W
04/03/2017 ST. TAMMANY LA PUBLIC
MULTIPLE PINE TREES SNAPPED, FENCES BLOWN DOWN, YARD
PLAYGROUND EQUIPMENT, DAMAGE TO GARAGE DOORS. POSSIBLE
TORNADO.
&&
CBANNANLocal storm report, Apr 3, 9:23 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW ORLEANS LA
923 AM CDT MON APR 03 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 AM HAIL 4 NW LIVONIA 30.61N 91.60W
04/02/2017 E1.00 INCH POINTE COUPEE LA BROADCAST MEDIA
QUARTER SIZE HAIL IN FORDOCHE. SOCIAL MEDIA PICTURE
FORWARDED BY BROADCAST MEDIA. EVENT TIME BASED ON RADAR.
0638 PM HAIL 5 SSW LIBERTY 31.09N 90.83W
04/02/2017 E0.75 INCH AMITE MS EMERGENCY MNGR
DIME TO PENNY SIZE HAIL REPORTED NEAR UNITY CHURCH ALONG
HIGWAY 569.
0348 AM TSTM WND DMG ROBERT 30.51N 90.34W
04/03/2017 TANGIPAHOA LA AMATEUR RADIO
POWER LINE DOWN ACROSS THE ROAD AT HWY 445 AND HWY 190
0400 AM FLASH FLOOD DENHAM SPRINGS 30.48N 90.96W
04/03/2017 LIVINGSTON LA EMERGENCY MNGR
NUMEROUS ROAD CLOSURES IN LIVINGSTON PARISH.
0405 AM TSTM WND DMG 4 NW MADISONVILLE 30.44N 90.21W
04/03/2017 ST. TAMMANY LA PUBLIC
MULTIPLE PINE TREES SNAPPED, FENCES BLOWN DOWN, YARD
PLAYGROUND EQUIPMENT, DAMAGE TO GARAGE DOORS. POSSIBLE
TORNADO.
0417 AM TORNADO 4 NNE COVINGTON 30.53N 90.09W
04/03/2017 ST. TAMMANY LA NWS EMPLOYEE
TREES DOWN ALONG SMITH RD BETWEEN HWY 1081 AND HWY
1082... TREE DOWN ON HOUSE. TIME ESTIMATED FROM RADAR.
0452 AM TSTM WND DMG ENE MCNEIL 30.67N 89.64W
04/03/2017 PEARL RIVER MS EMERGENCY MNGR
MULTIPLE TREES BLOWN DOWN NEAR MILE MARKER 18 ALONG I-59
0615 AM FLASH FLOOD SLIDELL 30.28N 89.78W
04/03/2017 ST. TAMMANY LA EMERGENCY MNGR
NUMEROUS STREETS IMPASSABLE DUE TO ONE TO ONE AND ONE
HALF FEET OF STANDING WATER.
0809 AM HEAVY RAIN WATSON 30.58N 90.95W
04/03/2017 M5.16 INCH LIVINGSTON LA COCORAHS
&&
CBANNANThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:22 PM CDT | Special Weather Statement | LIX | Tangipahoa | 53 min |
| Apr 2, 7:27 PM CDT | Severe Thunderstorm Warning | LIX | Ascension, Livingston | 18 min |
| Apr 2, 7:49 PM CDT | Special Weather Statement | LIX | East Baton Rouge, East Feliciana, Iberville, West Baton Rouge | 41 min |
| Apr 2, 7:51 PM CDT | Special Weather Statement | LIX | Tangipahoa, Washington | 39 min |
| Apr 2, 7:53 PM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge | 37 min |
| Apr 2, 8:50 PM CDT | Special Weather Statement | LIX | Saint Helena | 40 min |
| Apr 2, 11:54 PM CDT | Special Weather Statement | LIX | Saint John the Baptist | 51 min |
| Apr 3, 12:47 AM CDT | Special Weather Statement | LIX | East Baton Rouge, East Feliciana, Iberville, Saint Helena, West Baton Rouge, West Feliciana | 43 min |
| Apr 3, 1:26 AM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge | 34 min |
| Apr 3, 1:54 AM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana, Saint Helena | 36 min |
| Apr 3, 2:19 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, East Baton Rouge, Iberville, Livingston, Saint Helena | 26 min |
| Apr 3, 2:27 AM CDT | Severe Thunderstorm Warning | LIX | East Feliciana, Saint Helena, Tangipahoa | 48 min |
| Apr 3, 2:31 AM CDT | Flash Flood Warning | LIX | Ascension, East Baton Rouge, East Feliciana, Iberville, Livingston, Saint Helena and 2 more | 3 hr |
| Apr 3, 2:39 AM CDT | Tornado Warning | LIX | Tangipahoa | 17 min |
| Apr 3, 2:43 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Livingston, Saint Helena, Tangipahoa, Washington | 32 min |
| Apr 3, 2:46 AM CDT | Tornado Warning | LIX | Ascension, Livingston | 14 min |
| Apr 3, 3:13 AM CDT | Severe Thunderstorm Warning | LIX | Livingston, Saint Helena, Tangipahoa, Washington | 32 min |
| Apr 3, 3:40 AM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany, Tangipahoa, Washington | 50 min |
| Apr 3, 3:56 AM CDT | Tornado Warning | LIX | Washington | 19 min |
| Apr 3, 4:07 AM CDT | Tornado Warning | LIX | Saint Tammany | 8 min |
| Apr 3, 4:11 AM CDT | Special Marine Warning | LIX | 49 min | |
| Apr 3, 4:14 AM CDT | Tornado Warning | LIX | Saint Tammany | 16 min |
| Apr 3, 4:25 AM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany, Washington | 50 min |
| Apr 3, 4:49 AM CDT | Flash Flood Warning | LIX | Saint Tammany, Tangipahoa | 3 hr |
| Apr 3, 4:54 AM CDT | Tornado Warning | LIX | Jefferson, Orleans | 10 min |
| Apr 3, 4:56 AM CDT | Special Weather Statement | LIX | Orleans, Saint Charles | 49 min |
| Apr 3, 5:00 AM CDT | Special Marine Warning | LIX | 45 min | |
| Apr 3, 5:15 AM CDT | Special Weather Statement | LIX | Orleans | 60 min |
| Apr 3, 5:33 AM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany | 42 min |
| Apr 3, 5:39 AM CDT | Special Marine Warning | LIX | 96 min | |
| Apr 3, 6:25 AM CDT | River Flood Warning | LIX | East Baton Rouge | 29 hr |
| Apr 3, 6:25 AM CDT | Special Marine Warning | LIX | 65 min | |
| Apr 3, 6:51 AM CDT | Special Marine Warning | LIX | 114 min | |
| Apr 3, 7:12 AM CDT | Special Marine Warning | LIX | 93 min | |
| Apr 3, 7:37 AM CDT | Areal Flood Advisory | LIX | Saint Tammany | 53 min |
| Apr 3, 8:31 AM CDT | Special Marine Warning | LIX | 59 min | |
| Apr 3, 9:35 AM CDT | Special Marine Warning | LIX | 55 min | |
| Apr 3, 9:54 AM CDT | River Flood Warning | LIX | Saint Tammany | 5 days |
| Apr 3, 10:20 AM CDT | Special Marine Warning | LIX | 55 min | |
| Apr 3, 10:57 AM CDT | River Flood Warning | LIX | Saint Tammany | 32 hr |
| Apr 3, 10:57 AM CDT | River Flood Warning | LIX | Saint Tammany | 44 hr |
| Apr 3, 11:03 AM CDT | River Flood Warning | LIX | Saint Helena | 38 hr |
| Apr 3, 11:07 AM CDT | River Flood Warning | LIX | East Baton Rouge | 56 hr |
| Apr 3, 11:12 AM CDT | River Flood Warning | LIX | East Baton Rouge, Livingston | 48 hr |
| Apr 3, 11:18 AM CDT | Special Marine Warning | LIX | 57 min | |
| Apr 3, 11:42 AM CDT | River Flood Warning | LIX | Saint Tammany | 18 days |
Nearby
River Flood Warnings in Louisiana, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.